# SDR GLBA20110525G

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 28,962 hours, 40,584 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1448
- Condition: Worn
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE RT FUEL PSI LOW LIGHT ILLUMINATED DURING FLIGHT, TURNED STANDBY PUMP ON AND LIGHT EXTINGUISHED.  MX R & R THE RT LOW PRESS FUEL PUMP IAW BMM 23-10-00, LEAK AND OPS CK GOOD, PN 114-3890425 SN ON: B-952-019 SN OFF: B1448.
